# SDR AWXA200201210

- Difficulty date: November 20, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N913AW
- Make and model: Boeing 757225
- Aircraft serial: 22207
- Aircraft time: 59,500 hours, 25,514 cycles
- Engine: Rroyce RB211*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 146N53183
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON UPPER SURFACE OF AFT CABIN FLOOR SUB PAN AT BS 1681-BS 1720. MAINTENANCE BLENDED OUT CORROSION ON AFT CABIN FLOOR SUB PAN BS 1681-BS 1720 AND FOUND MATERIAL LOSS OUT OF LIMITS; REMOVED 6 EACH AFT GALLEY ATTACH FITTINGS, CUSP ATTACH ANGLE, AND CORRODED AFT GALLEY SUB PAN BS 1681-BS 1720; FABRICATED A NEW REPLACEMENT AFT GALLEY FLOOR SUB PAN; AND INSTALLED REPAIR PART, REMOVED CUSP ATTACH ANGLE, AND 6 EACH AFT GALLEY ATTACH FITTINGS IAW SRM.
